# SDR CHQA20120809244

- Difficulty date: August 9, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N577RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145862
- Aircraft time: 17,977 hours, 15,665 cycles
- Engine: Allsn AE3007A
- Engine time: 26,389 hours, 20,801 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tire
- Part number: 31641
- Part serial: 17650914P
- Condition: Separated
- Location: Lt Mlg
- Part time: 17,861 hours, 15,196 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE LEFT INBOARD TIRE SEPARATED ON TAKEOFF CAUSING DAMAGE TO THE LEFT FLAP. THE CREW DECLARED AN EMERGENCY ON LANDING AND THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  UPON FURTHER INSPECTION, A DENT WAS FOUND ON THE LEFT FUSELAGE BETWEEN FRAME 55 AND 56 AND STRINGERS 11L AND 12L.  MAINTENANCE REPAIRED THE DAMAGED AREA IN ACCORDANCE WITH SRM 53-24-01.  THE LEFT INBOARD FLAP WAS REPLACED AND THE LEFT INBOARD AND OUTBOARD TIRES WERE REPLACED.  NO FURTHER DEFECTS WERE NOTED.
